# SDR 0600335810

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 9,793 hours, 3,292 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 200
- Condition: Failed
- Location: Nr 1 Cooling
- Part time: 53,199 hours, 21,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT 95 MILES FROM MSP RECEIVED -EQUIP OVERHEAT LIGHT-, ASSOCIATED EICAS MESSAGE AND SMELLED STRONG ELECTRICAL SMOKE. DON OXYGEN MASKS, DECLARED AN EMERGENCY AND LANDING WAS UNEVENTFUL.  FOUND NR 1 COOLING FAN CIRCUIT BREAKER TRIPPED AND FAN WAS REPLACED.  CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
